# SDR AALA201812189046

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 25,226 hours, 20,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR PASSENGER AND SERVICE DOOR DAMPERS WERE RUSTED.  MAINTENANCE REPLACED THE DAMPERS IAW AMM 52-11-27, 52-41-27, 52-12-27, AND 52-42-27.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
